Arunabha Biswas

Visiting Instructor

Department of Mathematics
General Academic Building 471-D, University of North Texas
1155 Union Circle #311430
(225 S Avenue B)
Denton, TX 76203-5017

mypic

Office: GAB 471-D

Office Phone: (940) 369-7181

E-mail: arunabha.biswas@unt.edu


Home

|

Publications

|

CV

|

Teaching

|

Links

|

Journals

|

References

|

Fun

  1. Asymptotic nature of higher Mahler measure.
    Acta Arithmetica 166.1 (2014) 15-22. [Journal | PDF | arXiv]

  2. Limiting value of higher Mahler measure, (with Chris Monico).
    Journal of Number Theory 143 (2014) 357–362. [Journal | PDF | arXiv]